Advanced Search
Article Contents
Article Contents

Existence of nontrivial solutions to systems of multi-point boundary value problems

Abstract Related Papers Cited by
  • In this paper, sufficient conditions are established for the existence of at least one nontrivial solution of the multi-point boundary value system $$ \left\{\begin{array}{ll} -(\phi_{p_i}(u'_{i}))'=\lambda F_{u_{i}}(x,u_{1},\ldots,u_{n}),\ x\in(0,1),\\ u_{i}(0)=\sum_{j=1}^m a_ju_i(x_j),\ u_{i}(1)=\sum_{j=1}^m b_ju_i(x_j), \end{array} \right. i=1,\ldots,n. $$ The approach is based on variational methods and critical point theory.
    Mathematics Subject Classification: Primary: 34B10, 34B15.


    \begin{equation} \\ \end{equation}
  • [1]

    D. Averna and G. Bonanno, A mountain pass theorem for a suitable class of functions, Rocky Mountain J. Math. 39 (2009), 707-727.


    D. Averna and G. Bonanno, A three critical points theorem and its applications to the ordinary Dirichlet problem, Topol. Methods Nonlinear Anal. 22 (2003), 93-103.


    G. Bonanno, A critical point theorem via the Ekeland variational principle, Nonlinear Anal. 75 (2012), 2992-3007.


    G. Bonanno and P. Candito, Non-differentiable functionals and applications to elliptic problems with discontinuous nonlinearities, J. Differential Equations 244 (2008), 3031-3059.


    Z. Du and L. Kong, Existence of three solutions for systems of multi-point boundary value problems, Electron. J. Qual. Theory Diff. Equ., Spec. Ed. I, (2009), No. 10, 17 pp. (electronic).


    P. W. Eloe and B. Ahmad, Positive solutions of a nonlinear $n$th order boundary value problem with nonlocal conditions, Appl. Math. Lett. 18 (2005), 521-527.


    H. Feng and W. Ge, Existence of three positive solutions for $M$-point boundary-value problem with one-dimensional, Taiwanese J. Math. 14 (2010), 647-665.


    W. Feng and J. R. L. Webb, Solvability of $m$-point boundary value problems with nonlinear growth, J. Math. Anal. Appl. 212 (1997), 467-480.


    J. R. Graef, S. Heidarkhani, and L. Kong, A critical points approach to multiplicity results for multi-point boundary value problems, Appl. Anal. 90 (2011), 1909-1925.


    J. R. Graef, S. Heidarkhani, and L. Kong, Infinitely many solutions for systems of multi-point boundary value problems using variational methods, Topol. Methods Nonlinear Anal. 42 (2013), 105-118


    J. R. Graef, L. Kong, Existence of solutions for nonlinear boundary value problems, Comm. Appl. Nonlinear Anal. 14 (2007), 39-60.


    J. R. Graef, L. Kong, Q. Kong, Higher order multi-point boundary value problems, Math. Nachr. 284 (2011), 39-52.


    S. Heidarkhani, Multiple solutions for a class of multipoint boundary value systems driven by a one dimensional ($p_1,\ldots, p_n$)-Laplacian operator, Abstract Appl. Anal. 2012 (2012), Article ID 389530, 15 pages, doi:10.1155/2012/389530


    J. Henderson, Solutions of multipoint boundary value problems for second order equations, Dynam. Syst. Appl. 15 (2006), 111-117.


    J. Henderson, B. Karna, and C. C. Tisdell, Existence of solutions for three-point boundary value problems for second order equations, Proc. Amer. Math. Soc. 133 (2005), 1365-1369.


    J. Henderson and S. K. Ntouyas, Positive solutions for systems of $n$th order three-point nonlocal boundary value problems, Electron. J. Qual. Theory Diff. Equ. 2007, No. 18, 12 pp. (electronic).


    D. Ma and X. Chen, Existence and iteration of positive solutions for a multi-point boundary value problem with a $p$-Laplacian operator, Portugal. Math. (N. S.) 65 (2008), 67-80.


    R. Ma, Existence of positive solutions for superlinear $m$-point boundary value problems, Proc. Edinburgh Math. Soc. 46 (2003), 279-292.


    R. Ma and D. O'Regan, Solvability of singular second order $m$-point boundary value problems, J. Math. Anal. Appl. 301 (2005), 124-134.


    B. Ricceri, A general variational principle and some of its applications, J. Comput. Appl. Math. 113 (2000), 401-410.


    E. Zeidler, Nonlinear functional analysis and its applications, Vol. II., New York 1985.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(79) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint